Estimates for the distribution of the first exit time of α-stable processes
Discussiones Mathematicae Probability and Statistics (2002)
- Volume: 22, Issue: 1-2, page 53-59
- ISSN: 1509-9423
Access Full Article
topAbstract
topHow to cite
topReferences
top- [1] D. Levin and M. Solomyak, Rozenblum-Lieb-Cwikel inequality for Markov generators, J. d'Anal. Math. 71 (1997), 173-193. Zbl0910.47017
- [2] N.T. Varopoulos, Hardy-Littlewood theory for semigroups, J. Funct. Anal. 63 (1985), 240-260. Zbl0608.47047